Hi there, has anyone successfully gone drug free? I was diagnosed 2 years ago and taking 3 Madopar daily. Added Ropinirole last week and need to stop them as making me feel far worse! I don’t feel I get much from Madopar either , Any suggestions?
I take Ropinerol and have done for 15 months. Its not for everyone but it does take a few weeks to kick in. I get nausea and headaches when increase dose and then it settles down. Obviously tge usual warning of side effects apply and be careful of withdrawal when you stop.
Thanks Divine1…I stopped the Ropinirole last night after talking with Parkinsons nurse and could not believe the night I had. The strangest nightmares all night and thought I was seeing and hearing things. These are definitely not for me after just one week. It couldn’t have been anything else, scary!! x
Sorry to hear that Hilly, that must have been scary. Its a slow process getting the meds right. Hope it gets sorted soon.
I’m currently drug free. I was diagnosed in September 2014 after months of tests. I didn’t go on meds for at least a year then tried RequipXL. Got up to 4mg but didn’t react too well to an increase beyond that, and experienced disturbed sleep. Changed to Rotigotine patches and things were ok for about 3.5 months, when my skin started to react and I was left with red squares for weeks after removing each patch. I also started to feel quite unwell at times, and noticed that I was better on days when I’d forgotten to take my meds, or if I took the patch off.
I came off all meds about two months ago and my head felt immediately clearer. The Parkinson’s nurse wasn’t keen on me doing so and wanted me to go back on RequipXL. The neurologist wanted me to go on Levodopa last time I met him, which was a year ago.
I’m staying off meds as long as I can. I feel a bit more stiff and achy but movement helps. Also coffee!!
Thank you Westy, I would like to minimise the drugs also as long as possible. i have just got some CBD oil this week as anxiety high!! never had it before but will update how I get on. xx